# SDR ASOA201000356

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 28,901 hours, 25,668 cycles
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 460 PRESSURE FLOOR SKIN HAS INDICATION NOTED BETWEEN BL 0.0 AND LBL 4.0 APPROX 3.5" IN LENGTH 20 PERCENT FSH CONFIRMED WITH LPI TO FIND LENGTH 3.5" AND ORIENTATION FAILED NDT INSP AREAS MARKED ON ACFT. REPAIRED PRESSURE FLOOR WEB FWD OF FS 460.00 AT BL 0.0 - LBL 9.00 IAW REO 601R-53-41-1180.  REPAIRED PRESSURE FLOOR WEB FWD OF FS 460.00 AT BL 0.0 - LBL 9.0 IAW ASA REO 601R-53-41-1180.  COMPLIED WITH EC/TC REO 601R-53-41-1180 AND REO 601R-53-41-1180 REV M DATED: 03/11/2010.
